# SDR 95ZZZX1425

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: M3525
- Condition: Cracked
- Location: Magneto
- Part time: 57 hours
- Component: Slick, 6264
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COIL MFG DATE 7-19-89.  MAG SHOWED SLIGHT MISS DURING BENCH TEST.  INSPECTION SHOWED COIL SECONDARY CIRCUIT OPEN AND COIL CRACKED ON END NEAR CORE LAMINATIONS.  SUBMITTER STATED SEEING SAME PROBLEM MANY TIMES WITH THIS SERIES COIL.  CONTINUED USE OF THIS COIL WOULD LEAD TO COMPLETELY DEAD MAG.
